Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in the breasts and lower abdomen after doing the HCG diet. Pinkish vaginal discharge. Implantation bleeding?

Hi. I was doing the hcg diet for 13 days and stopped 3 days ago because of pain in breasts and my right lower abdomen . The pain stopped. However I am wondering if I could be pregnant because I had sex only once the day after my last period which was July 8 (my period was July 4) I should be starting my period soon. However today I saw that I was spotting which is pink/red colored. Can the pink colored spotting be from being on hcg and loosing weight or could it be implantation bleeding?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
While on hcg diet it will be better to be informed from the literature available with the product regarding side effects of the product.
It is basically a hormonal product that regulate the metabolic functions during pregnancy through hypothalamus .
some times ovarian hyper stimulation syndrome may occur .
As you are having pain lower abdomen ,better will be to get a check up with gynecologist and an u s g done to rule out any abnormality.
intercourse on 8th july and lmp being 4th july rules out any possibility of pregnancy .The bleeding may be due to some hormonal changes . please get a check up and take treatment as required.
Hope you be all right soon
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor